# SDR FDEA201107293020

- Difficulty date: July 29, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A539818230000
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD LWR FWD SIDE CIRCUMFERENCE STRAP CORRODED 2 INCHES LENGTH X 3 INCHES WIDTH  BETWEEN STGR 44L AND 46L.  REMOVED AND REAPPLIED SEALANT ON AFT PRESS BULKHEAD FWD SIDE IAW SRM 51-74-10 PB 201,  R & R ANGLE ANGLE SUPPORT IAW SRM 51-40-21; FABRICATED ANGLE IAW DWG 5381823 AND SRM 51-21-10 & 51-23-10, APPLIED CPC ON AREA IAW IAW AMM 51-22-00-00.
